Alert archive / Illinois / Flash Flood Warnings in 2006

Flash Flood Warning 12, NWS Lincoln, IL

May 31, 2006Morgan County, Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 31, 2006, 3:00 PM CDT for Morgan County, Sangamon County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2006, 3:00 PM CDT (20:00 UTC)
Expired
May 31, 2006, 6:00 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Morgan County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:05 PM CDTFLASH FLOODSpringfield, ILUP TO 1.5 FEET OF WATER COVERING SEVERAL ROADS IN THE TARA HILLS SUBDIVISION OF SPRINGFIELD. MEASURED RAINFALL OF 3.5 INCHES REPORTED AT 405 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 312000
FFWILX
ILC019-183-010000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT WED MAY 31 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS.
  SOUTHWESTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS.

* UNTIL 700 PM CDT

* AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.   
  DOPPLER RADAR ESTIMATED UP TO 5 INCHES OF RAINFALL HAD FALLEN SINCE NOON.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...CHAMPAIGN...ALLERTON...BROADLANDS...FAIRMOUNT...
  FITHIAN...HOMER...OAKWOOD...OGDEN...PESOTUM...PHILO...SAVOY AND
  SEYMOUR.

FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA...
MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND
CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS
OF UNKNOWN DEPTH...BY FOOT OR AUTOMOBILE.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4018 8775 3989 8772 3988 8846 4010 8846

$$
4 follow-up statements
000 
WGUS73 KILX 312035
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
330 PM CDT WED MAY 31 2006

ILC137-167-312300-
MORGAN-SANGAMON-
330 PM CDT WED MAY 31 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEAST MORGAN 
AND SANGAMON COUNTIES UNTIL 600 PM CDT...

AT 324 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 4 
INCHES OF RAIN SINCE 130 PM FROM SPRINGFIELD WEST TO ALEXANDER AND 
WOODSON IN MORGAN COUNTY. AT 330 PM...BETWEEN 4 AND 6 INCHES OF WATER 
WAS ON SEVERAL INTERSECTIONS ON THE SOUTH SIDE OF SPRINGFIELD.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE 
WARNED AREA WITH AN ADDITIONAL 2 TO 3 INCHES OF RAIN POSSIBLE THROUGH
6 PM ALONG AND SOUTH OF A SPRINGFIELD TO JACKSONVILLE LINE. RUNOFF 
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
JACKSONVILLE... SPRINGFIELD... ALEXANDER... AUBURN... CHATHAM... 
DIVERNON... FRANKLIN... LOAMI... MURRAYVILLE... NEW BERLIN... 
PAWNEE AND RIVERTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3989 8941 3953 8956 3954 9028 3975 9035

$$

KH
000 
WGUS73 KILX 312047
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT WED MAY 31 2006

ILC137-167-312300-
MORGAN-SANGAMON-
342 PM CDT WED MAY 31 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEAST MORGAN 
AND SANGAMON COUNTIES UNTIL 600 PM CDT...

AT 342 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED 
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 4 
INCHES OF RAIN SINCE 130 PM FROM SPRINGFIELD WEST TO ALEXANDER AND 
WOODSON IN MORGAN COUNTY. AT 340 PM...THE SPRINGFIELD FIRE 
DEPARTMENT REPORTED 2 FEET OF WATER OVER ROAD AT THE INTERSECTION 
OF MACARTHUR AND WILLIAMS BY WASHINGTON PARK ON THE SOUTH SIDE OF 
SPRINGFIELD. SEVERAL VIADUCTS ARE FLOODED IN THIS AREA.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE 
WARNED AREA WITH AN ADDITIONAL 2 TO 3 INCHES OF RAIN POSSIBLE THROUGH
6 PM ALONG AND SOUTH OF A SPRINGFIELD TO JACKSONVILLE LINE. RUNOFF 
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
JACKSONVILLE... SPRINGFIELD... ALEXANDER... AUBURN... CHATHAM... 
DIVERNON... FRANKLIN... LOAMI... MURRAYVILLE... NEW BERLIN... 
PAWNEE AND RIVERTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.


LAT...LON 3989 8941 3953 8956 3954 9028 3975 9035

$$

KH
000 
WGUS73 KILX 312134
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT WED MAY 31 2006

ILC137-167-312300-
MORGAN-SANGAMON-
430 PM CDT WED MAY 31 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEAST MORGAN 
AND SANGAMON COUNTIES UNTIL 600 PM CDT...

AT 425 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
WARNED AREA. DOPPLER RADAR ESTIMATED 2 TO 4 INCHES OF RAIN SINCE 2 
PM FROM SPRINGFIELD WEST TO WOODSON AND MURRAYVILLE IN MORGAN 
COUNTY. A WEATHER OBSERVER MEASURED 3.5 INCHES OF RAIN SINCE 2 PM 
AT CHATHAM ROAD AND LAUREL STREET IN THE TARA HILL SUBDIVISION... 
WHICH IS ON THE WEST SIDE OF SPRINGFIELD. SEVERAL ROADS AND VIADUCTS 
HAVE BEEN BLOCKED OFF FROM WATER AS HIGH AS 1 TO 2 FEET DEEP ON THE 
SOUTH AND WEST SIDE OF SPRINGFIELD. 

SLOW MOVING THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL IN THE 
WARNED AREA...WITH AN ADDIITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE 
THROUGH 6 PM OVER SOUTHERN PARTS OF MORGAN AND SANGAMON FROM 
JACKSONVILLE AND SPRINGFIELD SOUTH. RUNOFF FROM THIS EXCESSIVE 
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT 
WILL EXPERIENCE FLOODING INCLUDE... JACKSONVILLE... SPRINGFIELD... 
ALEXANDER... AUBURN... CHATHAM... DIVERNON... FRANKLIN... LOAMI... 
MURRAYVILLE... NEW BERLIN... PAWNEE AND RIVERTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3989 8941 3953 8956 3954 9028 3975 9035

$$

KH
000 
WGUS73 KILX 312235
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT WED MAY 31 2006

ILC137-167-312300-
MORGAN-SANGAMON-
534 PM CDT WED MAY 31 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEAST MORGAN 
AND SANGAMON COUNTIES UNTIL 600 PM CDT...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED 3 TO 5 INCHES OF RAIN SINCE 2 PM FROM 
SPRINGFIELD SOUTHWEST TO MURRAYVILLE IN SOUTHERN MORGAN COUNTY.
AT 530 PM...FLOODING WAS BLOCKING OFF KOKE MILL ROAD BETWEEN OLD
JACKSONVILLE ROAD AND WASHINGTON STREET ON THE FAR WEST SIDE OF
SPRINGFIELD.

SLOW MOVING SHOWERS AND THUNDERSTORMS ARE PRODUCING HEAVY RAINFALL 
IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE 
FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE 
FLOODING INCLUDE... JACKSONVILLE... SPRINGFIELD... ALEXANDER... 
AUBURN...CHATHAM... DIVERNON...FRANKLIN...LOAMI...MURRAYVILLE...
NEW BERLIN...PAWNEE AND RIVERTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3989 8941 3953 8956 3954 9028 3975 9035

$$

KH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:58 PM CDT, 2 minutes earlier.

Area forecast discussion, May 31, 2:58 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT WED MAY 31 2006

.DISCUSSION...
FORECAST ISSUE TODAY IS THE VERY MOIST...UNSTABLE AIRMASS OVER THE
REGION WITH A WEAK FRONT DRAGGING ITS WAY OVER THE CENTRAL PORTION
OF THE STATE. AS THE UPPER LEVEL FLOW PATTERN SHIFTS TO MORE
NORTHWEST FLOW...THE FRONT WILL FINALLY EXIT THE AREA AND DRAG THE
CHANCES OF PCPN WITH IT BY THURSDAY NIGHT.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
THE WEAK FRONT IS DIFFICULT TO PICK OUT IN THE SURFACE MSAS
DATA...WITH ONLY WEAK LOW LEVEL CONVERGENCE SEEN ON THE BOUNDARY.
MOIST AIRMASS THE AREA WITH PWS OF 1.7 IS ENOUGH TO ALREADY TRIGGER
SCATTERED TSTMS IN CENTRAL SECTIONS OF THE REGION IN THE VICINITY OF
THE BOUNDARY. MORNING UPPER AIR DATA ALSO SHOWS EXTENSIVE DEEP
MOISTURE OVER THE REGION. MOISTURE CHANNEL SATELLITE DATA...PROFILER
WINDS...AND MORNING UPPER AIR SHOWS A SERIES OF WEAK UPPER LEVEL
WAVES IN THE CENTRAL PLAINS THAT SHOULD MOVE NE THROUGH THE
NORTHEASTERLY FLOW INTO THE MID MS VALLEY. THESE WAVES PLUS THE SLOW
EASTWARD MOVEMENT OF A SIGNIFICANT SHORTWAVE IN THE WESTERN DAKOTAS
WILL PROVIDE ENOUGH UPWARD SUPPORT FOR CONVECTIVE DEVELOPMENT
OVERNIGHT. WITH THE THE LOW LEVEL CONVERGENCE ASSOCIATED WITH THE
WEAK FRONT IN THE AREA...STORMS WILL CONTINUE TO DEVELOP THROUGH THE
EVENING. HAVE INCREASED THE POPS. INCREASED POPS A LITTLE FOR
THURSDAY UNTIL THE FRONT CLEARS THE REGION.

FOR THURSDAY NIGHT INTO FRIDAY...UPPER LEVEL TROF TO BUILD INTO MS
VALLEY AND SHIFT THE FLOW TO NORTHWEST AND THE BEGINNING OF HIGH
PRESSURE TO BUILD IN.

LONG TERM...SATURDAY THROUGH WEEDNESDAY...
NW FLOW REMAINS THE DOMAINATE FLOW PATTERN THROUGH THE
WEEKEND...WITH SOUTHERLY SURFACE FLOW BEGINNING BY MONDAY. THIS WILL
WARM CONDITIONS UP A LITTLE INTO TUESDAY BEFORE ANOTHER WAVE MOVES
OVER THE TOP OF THE RIDGE AND THROUGH THE GREAT LAKES INTO
WEDNESDAY. WEAK FRONT MOVES THROUGH AREA TUESDAY NIGHT AGAIN
BRINGING COOLER AIR...BUT MAIN PCPN SHOULD BE NE OF REGION. WILL
KEEP IT DRY AT THIS TIME.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GOETSCH
Hazardous weather outlook, May 31, 11:20 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1120 AM CDT WED MAY 31 2006

ILZ027>031-036>038-040>057-061>063-066>068-071>073-011100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1120 AM CDT WED MAY 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING COLD FRONT HAS MOVED INTO THE AREA AND WILL COMBINE
WITH THE WARM AND MOIST AIR TO PRODUCE SCATTERED THUNDERSTORMS
ACROSS THE REGION TODAY AND INTO TONIGHT. THERE IS A SLIGHT RISK
THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS.

THE MOST LIKELY AREAS FOR THUNDERSTORMS WILL BE IN A BAND SOUTH
OF A LINE FROM BLOOMINGTON TO HAVANA... AND NORTH OF THE
INTERSTATE 70 CORRIDOR... INCLUDING CITIES AND TOWNS ALONG THE
I-72 CORRIDOR. SKIES HAVE SHOWN SOME PARTIAL CLEARING WITHIN THIS
BAND... WHICH IS JUST AHEAD OF THE FRONT. SURFACE OBSERVATIONS INDICATE
MOISTURE AND INSTABILITY HAS BEEN POOLING IN THIS AREA AS WELL.
STORMS ARE EXPECTED TO BE SCATTERED... AND RATHER LOCALIZED...
SIMILAR TO THE PAST FEW DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL SLOWLY MOVE THROUGH THE AREA ON THURSDAY AND
BRING ONE MORE DAY OF SCATTERED THUNDERSTORMS TO CENTRAL AND
SOUTHEAST ILLINOIS. HOWEVER...THESE STORMS ARE NOT EXPECTED TO
BECOME SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND INTO
THIS EVENING.

HARDIMAN

In the hours before

Local storm report, May 31, 2:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TORNADO          3 S PESOTUM             39.87N 88.27W
05/31/2006                   DOUGLAS            IL   LAW ENFORCEMENT

            TORNADO SIGHTED JUST WEST OF INTERSTATE 57 NEAR MILE
            MARKER 217 BY STATE POLICE.

0236 PM     TORNADO          SADORUS                 39.97N 88.35W
05/31/2006                   CHAMPAIGN          IL   EMERGENCY MNGR

            TORNADO SIGHTED BY TRAINED SPOTTER.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:32 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion43 min
May 31, 2:33 PM CDTTornado WarningILXChampaign, Douglas, Piatt42 min
May 31, 2:37 PM CDTSevere Thunderstorm WarningILXSangamon38 min
May 31, 3:00 PM CDTFlash Flood WarningILXChampaign, Vermilion4 hr
May 31, 4:13 PM CDTFlash Flood WarningILXDouglas3 hr
May 31, 4:20 PM CDTSevere Thunderstorm WarningILXMacon55 min
May 31, 4:36 PM CDTSevere Thunderstorm WarningILXMoultrie, Shelby54 min
May 31, 4:40 PM CDTFlash Flood WarningILXMacon3 hr

Nearby

Flash Flood Warnings in Illinois, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.